# SDR DXTA200702705

- Difficulty date: December 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 5,303 hours, 3,152 cycles
- Engine: Allsn AE3007C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143809
- Part serial: 02067H1271
- Condition: Failed
- Location: Cockpit
- Part time: 5,303 hours, 3,152 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT FL390 RECEIVED (WINDSHIELD HEAT L FAIL) CAS MSG FOLLOWED BY THE FRACTURING OF THE OUTER PLY OF THE LT WINDSHIELD.  PERFORMED ELECTRICAL HEATED WINDSHIELD FUNCTIONAL TEST IAW CESSNA 750 M/M 30-41-00, REMOVED LT WINDSHIELD. INSTALLED NEW L/H WINDSHIELD. PERFORMED ELECTRICAL HEATED WINDSHIELD FUNCTIONAL TEST IAW CESSNA 750 MM 30-41-00. NO DISCREPANCIES AT THIS TIME. INSTALATION OF WINDSHIELD WAS PERFORMED IAW CESSNA 750 M/M 56-11-00.
